# SDR 97FDEA00526

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunction
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CDG: 97-0149 ON INITIAL GEAR EXTENSION HAD RED NOSE GEAR LIGHT NO GREEN.  PER RED TABS RECYCLED, ON SECOND ATTEMPT NOSE GEAR INDICATED DOWN AND LOCKED.  PERFORMED NOSE GEAR SWING SEVERAL TIMES.  INDICATION IS NORMAL CHECKED NOSE GEAR WHEEL WELL FOUND OK.  INSPECTED SWITCHES AND WIRES FOR INTEGRITY FOUND ALL NORMAL.  AIRCRAFT OK FOR SERVICE.
